# SDR AALA980228

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1438H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11428
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: EAFCD8518411
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1648 - ON TAKEOFF ORD, FLAPS WOULD NOT RETRACT, STAYED AT 8 DEGREES.  RETURNED TO ORD, LANDED WITHOUT INCIDENT, FLAPS RETRACTED NORMALLY.  REPLACED FLAP CONTROL UNIT.  CYCLED FLAPS SEVERAL TIMES WITH NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
